I've BiPolar Depression & Anxiety. I'm Taking Lamictial n Gabapentin. I like the help Gabapentin gives: depression lessened, no "weepy" feeling; however, it does cause my heart to beat faster n pound. I recently went from 100mg to 200mg 3x/day.
For many years I was taking Effexor, Lamictial & Kolonpin. Thankfully I don't need an antidepressant because of Gabapentin. Last year the VA began backing off from benzodiazepines BIG TIME. So many Vets that I know, like me, were put on Vistril. Was good; my allergies, skin especially, broke thru & bothered my asthma - had to stop. That's when provider increased Gabapentin dosage.
My heart enzymes are perfect, arteries beautiful.
My concern is for how long? What damage can this cause? I'm hoping this side effect will pass; it's been about 3 wks.
And, yes, provider is aware.
PrimeCare Provider has me on Methocarbomal for muscle SPASAMS due to injury & chronic pain. Helps some of the physical symptoms of anxiety. I know a number of Vets on it simply to help with some of those physical symptoms.